Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2012, Article ID 329298, 14 pages
http://dx.doi.org/10.1155/2012/329298
Research Article

Tripled Coincidence Point Theorems for Nonlinear Contractions in Partially Ordered Metric Spaces

1Department of Mathematics, Bengal Engineering and Science University, Shibpur, Howrah 711103, India
2Department of Mathematics, Atilim University, İncek 06836, Ankara, Turkey
3Department of Mathematics, Siliguri Institute of Technology, Darjeeling 734009, India

Received 12 April 2012; Accepted 19 May 2012

Academic Editor: Paolo Ricci

Copyright © 2012 Binayak S. Choudhury et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Binayak S. Choudhury, Erdal Karapınar, and Amaresh Kundu, “Tripled Coincidence Point Theorems for Nonlinear Contractions in Partially Ordered Metric Spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 2012, Article ID 329298, 14 pages, 2012. https://doi.org/10.1155/2012/329298.